MAUDE Adverse Event Report: SYNTHES GMBH 13/10 PROTC SLV 4.5 TI MULTILOC SCR/150; GUIDE, SURGICAL, INSTRUMENT

SYNTHES GMBH 13/10 PROTC SLV 4.5 TI MULTILOC SCR/150; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 03.019.013
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j sales representative.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Investigation summary: according to the information received, "[the trocar is bent and needs to be replaced]".The product was not returned to depuy synthes, however photos were provided for review.The photo investigation revealed that 03.019.013,13/10 protc slv 4.5 ti multiloc scr/150] had bent.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the [13/10 protc slv 4.5 ti multiloc scr/150] would contribute to the complained device issue.Based on the investigation findings, unintended force and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activity.The device lot number is unknown, therefore a¿device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2024 the trocar is bent and needs to be replaced.There was no surgical delay.Procedure successfully completed.There was no patient consequences.This report is for one (1) 13/10 protc slv 4.5 ti multiloc scr/150.This is report 3 of 3 for complaint (b)(4).

Brand Name
13/10 PROTC SLV 4.5 TI MULTILOC SCR/150
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19668837
Report Number8030965-2024-08262
Device Sequence Number3166024
Product Code FZX
UDI-Device Identifier10886982069504
UDI-Public(01)10886982069504
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.019.013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2024
Initial Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
13/10 PROTC SLV 4.5 TI MULTILOC SCR/150; 3.8MM TROCAR FOR 03.019.014; UNK - CASES/TRAYS/MODULES; UNK - CASES/TRAYS/MODULES; UNK - CASES/TRAYS/MODULES
Patient SexUnknown